About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 178053, 9 pages
http://dx.doi.org/10.1155/2013/178053
Research Article

A New Iterative Method for Equilibrium Problems and Fixed Point Problems

1Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Department of Mathematics, Mazandaran University of Science and Technology, Behshahr, Iran

Received 31 October 2013; Accepted 15 December 2013

Academic Editor: Ljubomir B. Ćirić

Copyright © 2013 Abdul Latif and Mohammad Eslamian. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Fan, “A minimax inequality and applications,” in Inequality III, pp. 103–113, Academic Press, New York, NY, USA, 1972. View at Zentralblatt MATH · View at MathSciNet
  2. P. N. Anh, “A hybrid extragradient method extended to fixed point problems and equilibrium problems,” Optimization, vol. 62, no. 2, pp. 271–283, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. E. Blum and W. Oettli, “From optimization and variational inequalities to equilibrium problems,” The Mathematics Student, vol. 63, no. 1–4, pp. 123–145, 1994. View at Zentralblatt MATH · View at MathSciNet
  4. L.-C. Ceng, N. Hadjisavvas, and N.-C. Wong, “Strong convergence theorem by a hybrid extragradient-like approximation method for variational inequalities and fixed point problems,” Journal of Global Optimization, vol. 46, no. 4, pp. 635–646, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. G. Stampacchia, “Formes bilinéaires coercitives sur les ensembles convexes,” Comptes rendus de l'Académie des Sciences, vol. 258, pp. 4413–4416, 1964. View at Zentralblatt MATH · View at MathSciNet
  6. P. Daniele, F. Giannessi, and A. Maugeri, Equilibrium Problems and Variational Models, vol. 68, Kluwer Academic, Norwell, Mass, USA, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  7. J.-W. Peng and J.-C. Yao, “Some new extragradient-like methods for generalized equilibrium problems, fixed point problems and variational inequality problems,” Optimization Methods & Software, vol. 25, no. 4–6, pp. 677–698, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. D. R. Sahu, N.-C. Wong, and J.-C. Yao, “Strong convergence theorems for semigroups of asymptotically nonexpansive mappings in Banach spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 202095, 8 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. Takahashi and W. Takahashi, “Viscosity approximation methods for equilibrium problems and fixed point problems in Hilbert spaces,” Journal of Mathematical Analysis and Applications, vol. 331, no. 1, pp. 506–515, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. Wang and B. Guo, “New iterative scheme with nonexpansive mappings for equilibrium problems and variational inequality problems in Hilbert spaces,” Journal of Computational and Applied Mathematics, vol. 233, no. 10, pp. 2620–2630, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Y. Yao, Y.-C. Liou, and Y.-J. Wu, “An extragradient method for mixed equilibrium problems and fixed point problems,” Fixed Point Theory and Applications, vol. 2009, Article ID 632819, 15 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. F. E. Browder, “Nonexpansive nonlinear operators in a Banach space,” Proceedings of the National Academy of Sciences of the United States of America, vol. 54, pp. 1041–1044, 1965. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. R. Chen and Y. Song, “Convergence to common fixed point of nonexpansive semigroups,” Journal of Computational and Applied Mathematics, vol. 200, no. 2, pp. 566–575, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. A. Aleyner and Y. Censor, “Best approximation to common fixed points of a semigroup of nonexpansive operators,” Journal of Nonlinear and Convex Analysis, vol. 6, no. 1, pp. 137–151, 2005. View at Zentralblatt MATH · View at MathSciNet
  15. H. K. Xu, “An iterative approach to quadratic optimization,” Journal of Optimization Theory and Applications, vol. 116, no. 3, pp. 659–678, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. G. Marino and H.-K. Xu, “A general iterative method for nonexpansive mappings in Hilbert spaces,” Journal of Mathematical Analysis and Applications, vol. 318, no. 1, pp. 43–52, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. A. Moudafi, “Viscosity approximation methods for fixed-points problems,” Journal of Mathematical Analysis and Applications, vol. 241, no. 1, pp. 46–55, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. F. Cianciaruso, G. Marino, and L. Muglia, “Iterative methods for equilibrium and fixed point problems for nonexpansive semigroups in Hilbert spaces,” Journal of Optimization Theory and Applications, vol. 146, no. 2, pp. 491–509, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. S. Li, L. Li, and Y. Su, “General iterative methods for a one-parameter nonexpansive semigroup in Hilbert space,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 9, pp. 3065–3071, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. D. R. Sahu, N. C. Wong, and J. C. Yao, “A unified hybrid iterative method for solving variational inequalities involving generalized pseudocontractive mappings,” SIAM Journal on Control and Optimization, vol. 50, no. 4, pp. 2335–2354, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. N. Shioji and W. Takahashi, “Strong convergence theorems for asymptotically nonexpansive semigroups in Hilbert spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 34, no. 1, pp. 87–99, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. P. N. Anh, “Strong convergence theorems for nonexpansive mappings and Ky Fan inequalities,” Journal of Optimization Theory and Applications, vol. 154, no. 1, pp. 303–320, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. L.-C. Ceng, Q. H. Ansari, and J.-C. Yao, “Hybrid proximal-type and hybrid shrinking projection algorithms for equilibrium problems, maximal monotone operators, and relatively nonexpansive mappings,” Numerical Functional Analysis and Optimization, vol. 31, no. 7-9, pp. 763–797, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. L.-C. Ceng, Q. H. Ansari, and J.-C. Yao, “Viscosity approximation methods for generalized equilibrium problems and fixed point problems,” Journal of Global Optimization, vol. 43, no. 4, pp. 487–502, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. L.-C. Ceng, Q. H. Ansari, and J.-C. Yao, “Relaxed extragradient iterative methods for variational inequalities,” Applied Mathematics and Computation, vol. 218, no. 3, pp. 1112–1123, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. L.-C. Ceng, S.-M. Guu, and J.-C. Yao, “Hybrid iterative method for finding common solutions of generalized mixed equilibrium and fixed point problems,” Fixed Point Theory and Applications, vol. 2012, article 92, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. M. Eslamian, “Convergence theorems for nonspreading mappings and nonexpansive multivalued mappings and equilibrium problems,” Optimization Letters, vol. 7, no. 3, pp. 547–557, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. M. Eslamian, “Hybrid method for equilibrium problems and fixed point problems of finite families of nonexpansive semigroups,” RACSAM, vol. 107, pp. 299–307, 2013. View at Publisher · View at Google Scholar
  29. M. Eslamian and A. Abkar, “One-step iterative process for a finite family of multivalued mappings,” Mathematical and Computer Modelling, vol. 54, no. 1-2, pp. 105–111, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. P.-E. Maingé, “Strong convergence of projected subgradient methods for nonsmooth and nonstrictly convex minimization,” Set-Valued Analysis, vol. 16, no. 7-8, pp. 899–912, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. R. T. Rockafellar, “Monotone operators and the proximal point algorithm,” SIAM Journal on Control and Optimization, vol. 14, no. 5, pp. 877–898, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. J.-B. Baillon, “Un théorème de type ergodique pour les contractions non linéaires dans un espace de Hilbert,” Comptes Rendus de l'Académie des Sciences, vol. 280, no. 22, pp. A1511–A1514, 1975. View at Zentralblatt MATH · View at MathSciNet
  33. W. Kaczor, T. Kuczumow, and S. Reich, “A mean ergodic theorem for nonlinear semigroups which are asymptotically nonexpansive in the intermediate sense,” Journal of Mathematical Analysis and Applications, vol. 246, no. 1, pp. 1–27, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet